Hokkaido Mathematical Journal

FU Hai-Ping,

The structure of δ-stable minimal hypersurfaces in $\mathbb{R}^{n+1}$.

Hokkaido Mathematical Journal, 40 (2011) pp.103-110

Fulltext

PDF

Abstract

Let Mn (n ≥ 3) be a complete δ (> $\frac{(n-1)^2}{n^2}$)-stable minimal hypersurface in an (n + 1)-dimensional Euclidean space $\mathbb{R}^{n+1}$. We prove that there are no nontrivial $L^2$ harmonic 1-forms on M and the first de Rham's cohomology group with compact support of M is trivial. As corollaries, M has only one end. This implies that if M has finite total curvature, then M is a hyperplane.

MSC(Primary)53C42
MSC(Secondary)
Uncontrolled Keywordsend, $L^2$ harmonic forms, minimal hypersurface, stability